MAUDE Adverse Event Report: PFM MEDICAL, INC. PRMEPICC; PERIPHERALLY INSERTED CENTRAL CATHETER

PFM MEDICAL, INC. PRMEPICC; PERIPHERALLY INSERTED CENTRAL CATHETER
Model Number PFM2CT5DL
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A dhr review was unable to be performed as the lot number was not provided.The risk management file was reviewed and includes this risk.Additional complaints have been rececived from this same customer.This appears to be a customer specific issue as no other complaints for the same or similar products have been received.The returned product was inspected and the cracked luer was observed.A different needle free valve was returned than the one provided.The possible cause of the issue could be the different needle free valve.It is recommended that the included needle free valve be used.Unable to determine the root cause.
 
Event or Problem Description
Picc luer hub cracked.There was no injury noted to the patient.The picc catheter was removed.At this point, a peripheral catheter was placed and we will continue to determine if central access is/is not necessary.

Brand Name
PRMEPICC
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER
Manufacturer (Section D)
PFM MEDICAL, INC.
1916 palomar oaks
suite 150
carlsbad CA 92008
MDR Report Key12512593
Report Number2032582-2021-00008
Device Sequence Number3913442
Product Code LJS
UDI-Device Identifier00813623013735
UDI-Public00813623013735
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K083873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFM2CT5DL
Device Catalogue NumberPFM2CT5DL
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2021
Initial Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;